RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2010, Volume 16, Issue 6, Pages 95–108 (Mi fpm1353)  

This article is cited in 3 scientific papers (total in 3 papers)

Methods for estimating of continuants

I. D. Kan

M. V. Lomonosov Moscow State University

Abstract: The paper is concerned with special sets of continuants occuring in applications. For each of these sets, the problem of finding the maximal and minimal continuants is solved. Methods of finding these extrema are singled out and grouped. This results in the methods of basic permutations, quadratic irrationalities, unit variation, and majorizing inequalities. The lasted named one is the only method involving new ideas, the remaining ones were already examined in parts.

Full text: PDF file (165 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2012, 182:4, 508–517

Bibliographic databases:

UDC: 511.4

Citation: I. D. Kan, “Methods for estimating of continuants”, Fundam. Prikl. Mat., 16:6 (2010), 95–108; J. Math. Sci., 182:4 (2012), 508–517

Citation in format AMSBIB
\Bibitem{Kan10}
\by I.~D.~Kan
\paper Methods for estimating of continuants
\jour Fundam. Prikl. Mat.
\yr 2010
\vol 16
\issue 6
\pages 95--108
\mathnet{http://mi.mathnet.ru/fpm1353}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2825519}
\transl
\jour J. Math. Sci.
\yr 2012
\vol 182
\issue 4
\pages 508--517
\crossref{https://doi.org/10.1007/s10958-012-0754-y}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84859509548}


Linking options:
  • http://mi.mathnet.ru/eng/fpm1353
  • http://mi.mathnet.ru/eng/fpm/v16/i6/p95

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Dushistova A.A. Kan I.D. Moshchevitin N.G., “Differentiability of the Minkowski Question Mark Function”, J. Math. Anal. Appl., 401:2 (2013), 774–794  crossref  mathscinet  zmath  isi  elib
    2. D. R. Gayfulin, “On the derivative of two functions from Denjoy–Tichy–Uitz family”, St. Petersburg Math. J., 27:1 (2016), 51–85  mathnet  crossref  mathscinet  isi  elib
    3. D. R. Gaifulin, “Extremal Values of Continuants”, Math. Notes, 100:2 (2016), 330–333  mathnet  crossref  crossref  mathscinet  isi  elib
  • Фундаментальная и прикладная математика
    Number of views:
    This page:254
    Full text:90
    References:31
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020